# SDR IPXA2017111123446

- Difficulty date: November 10, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N334UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 32844
- Aircraft time: 44,492 hours, 13,760 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

ON TAKEOFF AT 100' RIGHT EGT STARTED TO FLUCTUATE, FOLLOWED BY VIBRATIONS AND POPPING SOUNDS. HAD COMPRESSOR STALLS RT ENGINE, TOWER REPORTED FLAMES FROM RIGHT ENGINE. RETURNED TO LAND SINGLE ENGINE. REF LOG PAGE 689473 ITEM 1. REMOVED AND REPLACED NR 2 ENGINE PER ALERT K179063
